# SDR UPS09M54739

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Part number: 26C175282
- Condition: Inoperative
- Location: L1 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE PTT IND LIGHT INOP.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE PRESSURE IND KIT.  SYS CHECKS OK M/M 25-61-04-5.
